# SDR UALA2010120104419

- Difficulty date: November 30, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 80,450 hours, 9,138 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Channel
- Condition: Damaged
- Location: L5 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR5 LT MED SLIDE PACK BUSTLE, AFT SECURING LATCH DOES NOT SECURE IN LATCHED POSITION.  LATCH REMOVED FOR REPAIR.  MANUFACTURED & INSTALLED NEW CHANNEL. ACCOMPLISH RII OF DOOR 5L SLIDE ASSY DUE TO REMOVAL FOR DOOR MX.  DOOR 5LT EVAC SLD INSTALLED CORRECTLY IAW AMM.  ALL SAFETY PINS REMOVED AND STOWED.  DOOR ASSIST BOTTLE IS ACTIVE.  NOTE: SLIDE REMOVED FOR DOOR MAINT, SAME SLIDE REINSTALLED.
